# SDR DALA2019052903300

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FLOORBEAM -Y1162.5 AT AFT GALLEY AREA (1 EA) (SSI 534147). REPLACED FLOORBEAM -Y1162.5 AT AFT GALLEY AREA (1EA)AS PER SRM 51-72-11 AND DRAWING #D53472780. MEASURE OF CORROSION AREA ARE: L=1.300" W= 1.067", D=0.061".
